I consulted a cardiologist for persistent high cholesterol problem and sometimes for vertigo. I have been prescribed Vertin 8 mg thrice daily for 2 weeks. May I like to quire for which reason this medicine has been prescribed and is the duration is proper?
Vertin is decreases your vestibular activity which your doctor has diagnosed to be the cause of your dizziness. Once you don't have dizziness for a week, you can start reducing the dose and start vestibular adaptation exercises.
Hope I have answered your query. Let me know if I can assist you further.
Dr Noble Zachariah, Internal Medicine Specialist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]